A 62-year-old female asked:
I have had a stomach bug a few weeks back. doctor gave me ciprozozole and micromizole to clear up gastritis. i think i contracted h pylori. i was on these meds for five days. since then, i have burning in the chest , upper left armpit and left ar?
1 doctor answer • 1 doctor weighed in
Internal Medicine 9 years experience
Gastritis : More information is needed. Why were you given these medications? Was a scope placed in the stomach or your stool tested to show that you needed these antibiotics.? Here in the US we treat H Pylori when we confirm the diagnosis. What were the symptoms of your stomach bug? I recommend seeing a doctor in person
13 viewsAnswered Jan 05, 2021
Last updated Jan 5, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.